Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 12, NWS Midland/Odessa, TX

March 13, 2016Pecos County, Terrell County, Texas

NWS Midland/Odessa, TX issued this red flag warning at Mar 13, 2016, 5:16 AM CDT for Pecos County, Terrell County, Texas. It took effect at Mar 13, 2016, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2016, 5:16 AM CDT (10:16 UTC)
In effect from
Mar 13, 2016, 12:00 PM CDT
Expired
Mar 13, 2016, 9:00 PM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Pecos County, TX, Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 161 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2714 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WWUS84 KMAF 131016
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 AM CDT SUN MAR 13 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND
APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE
TRANS PECOS...BIG BEND AND THE MARFA PLATEAU...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO
PLAINS...GUADALUPE MOUNTAINS...VAN HORN AND THE HIGHWAY 54
CORRIDOR...UPPER TRANS PECOS...MARFA PLATEAU AND DAVIS AND APACHE
MOUNTAINS...

.DRY...WARM AND WINDY CONDITIONS TODAY WITH RELATIVE HUMIDITY
NEAR 10 TO 15 PERCENT AREAWIDE. ELEVATED WEST WIND GENERALLY WEST
OF THE PECOS RIVER COMBINED WITH HIGH FIRE DANGER WILL RESULT IN
CRITICAL FIRE WEATHER WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING. WINDY AND DRY CONDITIONS CONTINUE MONDAY ACROSS
SOUTHEAST NEW MEXICO AND WESTERN PORTIONS OF WEST TEXAS THROUGH
THE AFTERNOON AND EARLY EVENING.

NMZ114-TXZ057-074-258-132030-
/O.UPG.KMAF.FW.A.0010.160313T1900Z-160314T0200Z/
/O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/
/O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
GUADALUPE MOUNTAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
DAVIS/APACHE MOUNTAINS AREA-
516 AM CDT SUN MAR 13 2016 /416 AM MDT SUN MAR 13 2016/

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS AND
APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO
PLAINS...GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND
THE HIGHWAY 54 CORRIDOR...

* AFFECTED AREA...THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...VAN
  HORN AND THE HIGHWAY 54 CORRIDOR.

* WIND...WEST 20 TO 35 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ058-080-132030-
/O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/
/O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
516 AM CDT SUN MAR 13 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE UPPER TRANS PECOS AND THE
MARFA PLATEAU...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE UPPER TRANS PECOS AND THE MARFA
PLATEAU.


* AFFECTED AREA...UPPER TRANS PECOS AND THE MARFA PLATEAU.

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ075-081-082-132030-
/O.NEW.KMAF.FW.W.0012.160313T1700Z-160314T0200Z/
PECOS-BIG BEND AREA-TERRELL-
516 AM CDT SUN MAR 13 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE TRANS PECOS AND BIG BEND
AREAS.

* AFFECTED AREA...THE TRANS PECOS AND BIG BEND AREAS.

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ115-TXZ059-132030-
/O.NEW.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
SOUTHEAST PLAINS-LOVING-
516 AM CDT SUN MAR 13 2016 /416 AM MDT SUN MAR 13 2016/

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW MEXICO
PLAINS AND LOVING COUNTY...

* AFFECTED AREA...THE SOUTHEAST NEW MEXICO PLAINS AND LOVING
  COUNTY.

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
1 follow-up statement
927 
WWUS84 KMAF 131931
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
231 PM CDT SUN MAR 13 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF
20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE GUADALUPE...DAVIS
AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE
TRANS PECOS...BIG BEND AND THE MARFA PLATEAU...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF
20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE SOUTHEAST NEW
MEXICO PLAINS...GUADALUPE MOUNTAINS...VAN HORN AND THE HIGHWAY
54 CORRIDOR...UPPER TRANS PECOS...WESTERN PERMIAN BASIN...MARFA
PLATEAU AND DAVIS AND APACHE MOUNTAINS...

.DRY...WARM AND WINDY CONDITIONS TODAY WITH RELATIVE HUMIDITY
NEAR 10 TO 15 PERCENT AREAWIDE. ELEVATED WEST WIND GENERALLY WEST
OF THE PECOS RIVER COMBINED WITH HIGH FIRE DANGER WILL RESULT IN
CRITICAL FIRE WEATHER WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING. WINDY AND DRY CONDITIONS CONTINUE MONDAY ACROSS
SOUTHEAST NEW MEXICO AND WESTERN PORTIONS OF WEST TEXAS THROUGH
THE AFTERNOON AND EARLY EVENING.

NMZ114-TXZ057-058-074-080-258-140415-
/O.CON.KMAF.FW.W.0012.000000T0000Z-160314T0200Z/
/O.CON.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
GUADALUPE MOUNTAINS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-
231 PM CDT SUN MAR 13 2016 /131 PM MDT SUN MAR 13 2016/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...
20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE
GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY
54 CORRIDOR...MARFA PLATEAU...AND UPPER TRANS PECOS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR
THE GUADALUPE...DAVIS AND APACHE MOUNTAINS...VAN HORN AND THE
HIGHWAY 54 CORRIDOR...THE UPPER TRANS PECOS...AND MARFA PLATEAU... 

* AFFECTED AREA...THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...
  VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE UPPER TRANS
  PECOS...AND MARFA PLATEAU. 

* WIND...WEST 20 TO 35 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TXZ075-081-082-140200-
/O.CON.KMAF.FW.W.0012.000000T0000Z-160314T0200Z/
PECOS-BIG BEND AREA-TERRELL-
231 PM CDT SUN MAR 13 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS... 20 FOOT WINDS OF
20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE LOWER TRANS PECOS
AND BIG BEND AREAS.

 * AFFECTED AREA...THE LOWER TRANS PECOS AND BIG BEND AREAS.

 * WIND...WEST 20 TO 25 MPH.

 * HUMIDITY...5 TO 10 PERCENT.

 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
   OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TXZ045-050-060-067-140415-
/O.EXA.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
GAINES-ANDREWS-WINKLER-WARD-
231 PM CDT SUN MAR 13 2016

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...
20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER FOR THE
WESTERN PERMIAN BASIN...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* AFFECTED AREA...THE WESTERN PERMIAN BASIN.

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ059-140415-
/O.CON.KMAF.FW.A.0011.160314T1700Z-160315T0300Z/
SOUTHEAST PLAINS-LOVING-
231 PM CDT SUN MAR 13 2016 /131 PM MDT SUN MAR 13 2016/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR
LESS... 20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER
FOR THE SOUTHEAST NEW MEXICO PLAINS AND LOVING COUNTY...

* AFFECTED AREA...THE SOUTHEAST NEW MEXICO PLAINS AND LOVING 
  COUNTY. 

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 13, 4:29 AM CDT, 47 minutes earlier.

Area forecast discussion, Mar 13, 4:29 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
429 AM CDT SUN MAR 13 2016

.DISCUSSION...
Upper low moving over the Panhandle early this morning has only
brought wind to parts of the area.  A flat ridge builds in behind
this low but will give way to weak troughing by midweek.

Have a surface trough/Pacific front moving through with west wind
behind it pushing low level moisture out of the region.  Will not
have to worry about fog or low clouds this morning... skies are
clear.  Temperatures will begin to climb with 70s and 80s today with
80s and a few 90s Monday.  Wind will remain out of the west on
Monday becoming northerly Tuesday as a boundary/weak front moves
through.  A Reinforcing front on Wednesday knocks highs back in to
the 70s.

The Guadalupes and Davis Mtns have been flirting with high wind
criteria the last few hours but have finally dropped below criteria.
Will leave the Wind Advisory in effect for a few more hours for the
Davis Mountains but cancel it for the Marfa Plateau and Big Bend.
A High Wind Watch remains in effect for the Guadalupe Mtns on Monday

Rain chances not looking good but some showers/storms may skirt the
eastern CWA late in the week.

&&

.FIRE WEATHER...
Warm, windy and dry once again today resulting in critical fire
weather conditions this afternoon, particularly across the Guadalupe
Mountains, Van Horn/Hwy 54 Corridor, and the Davis and Apache
Mountains as well as the Marfa Plateau, Big Bend and lower Trans
Pecos, where 20 foot wind speeds will remain elevated between 20 and
30 MPH. With min RH's expected to drop into the 5-10 percent range
across these areas, the Fire Weather Watch for this afternoon and
evening has been upgraded to a Red Flag Warning and expanded to
include the Marfa Plateau, Big Bend and lower Trans Pecos. Overnight
RH recovery will be poor most areas tonight with another day of
critical fire weather conditions to follow on Monday. Min RH values
are progged to drop to the single digits areawide Monday afternoon,
with temperatures expected to be 10 to 15 degrees above normal and
gusty west winds continuing. Widespread critical fire weather
conditions and high fire danger are possible and a Fire Weather
Watch has been issued for southeast New Mexico, Guadalupe
Mountains,Van Horn/Hwy 54 Corridor, Davis and Apache Mountains as
well as the upper Trans Pecos for the afternoon and early evening
hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     81  46  89  49 /   0   0   0   0
Carlsbad                       82  46  86  48 /   0   0   0   0
Dryden                         85  48  91  51 /   0   0   0   0
Fort Stockton                  82  52  90  52 /   0   0   0   0
Guadalupe Pass                 67  44  81  48 /   0   0   0   0
Hobbs                          77  44  83  47 /   0   0   0   0
Marfa                          73  32  81  37 /   0   0   0   0
Midland Intl Airport           81  46  87  50 /   0   0   0   0
Odessa                         81  47  88  51 /   0   0   0   0
Wink                           82  44  89  48 /   0   0   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning from 11 AM this morning to 8 PM MDT this
     evening for Guadalupe Mountains.

     Fire Weather Watch from Monday morning through Monday evening
     for Guadalupe Mountains-Southeast Plains.

     High Wind Watch from Monday afternoon through Monday evening for
     Guadalupe Mountains of Eddy County.

TX...Red Flag Warning from noon CDT /11 AM MDT/ today to 9 PM CDT /8
     PM MDT/ this evening for Big Bend Area-Davis/Apache
     Mountains Area-Guadalupe Mountains-Marfa Plateau-Pecos-
     Reeves County and Upper Trans Pecos-Terrell-Van Horn and
     Highway 54 Corridor.

     Fire Weather Watch from Monday afternoon through Monday evening
     for Davis/Apache Mountains Area-Guadalupe Mountains-Loving-
     Marfa Plateau-Reeves County and Upper Trans Pecos-Van Horn
     and Highway 54 Corridor.

     High Wind Watch from Monday afternoon through late Monday night
     for Guadalupe Mountains.

     Wind Advisory until 7 AM CDT this morning for Davis/Apache
     Mountains Area.

&&

27/72
Hazardous weather outlook, Mar 13, 5:11 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 AM CDT SUN MAR 13 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
511 AM CDT SUN MAR 13 2016 /411 AM MDT SUN MAR 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...TODAY AND TONIGHT

DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS TODAY. A RED FLAG WARNING IS IN EFFECT FOR THE
GUADALUPE MOUNTAINS AND MOST LOCATIONS SOUTH OF THE PECOS RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS ARE POSSIBLE FOR THE GUADALUPE MOUNTAINS ON MONDAY.
A HIGH WIND WATCH IS IN EFFECT. DRY AND WINDY CONDITIONS MAY RESULT
IN CRITICAL FIRE WEATHER CONDITIONS MONDAY... A FIRE WEATHER WATCH
IS IN EFFECT ALONG AND WEST OF A HOBBS TO MARFA LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 5:16 AM CDTFire Weather WatchMAFAndrews, Gaines, Loving, Ward, Winkler22 hr
Mar 13, 2:45 PM CDTHigh Wind WarningMAF28 hr
Mar 13, 2:45 PM CDTWind AdvisoryMAF28 hr

Nearby

Red Flag Warnings in Texas, 2016Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.